# SDR CALA2023082302611

- Difficulty date: August 21, 2023
- Submitted: August 23, 2023
- Operation: Air carrier
- Aircraft: N494UA
- Make and model: Airbus A320-232
- Aircraft serial: 1840
- Aircraft time: 63,605 hours, 27,961 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Cap
- Part number: 0727540
- Part serial: 7013
- Condition: Missing
- Location: Refuel Coupling
- Stage of operation: UK
- How discovered: V
- Nature of condition: D
- Precautionary procedure: K

## Discrepancy

FUELER REPORTS FUEL CAP AND CHAIN MISSING UPON ARRIVAL INTO SFO. REF TO LOG PG.5519018, PDA 2. SDR # 1033497 CREATED. TOMX MX CNTL HILL. CONTACTED TOMC WANTS ITEM PUT INTO HISTORY REF LP 5519042 APPLIED CDL 28A NO LEAKS NOTED COMPLIED WITH CDL 28A DISPATCH DESK: 02 NAME: S H DATE: 20-AUG-23- OK TO DEFER FUEL CAP PER CDL 28A INTALLED FUEL CAP. KEY RING ON COUPLING DAMAGED. NEEDS TO BE REPLACED. KEY RING WILL NOT STAY ON PARTS USED: PICTURE OF COUPLING DAMAGE 31-2825-9-0001,QTY :1 SECURED CHAIN FUEL CAP LANYARD.
